cantankerous (misledyouth00) wrote in vaginapagina,
cantankerous
misledyouth00
vaginapagina

HBC Weight Gain Way Late?

I started the nuvaring in February of last year. From February to June, I only gained about 5 pounds, which was fine with me. But from July until now, I’ve gained TWENTY. I’ve started exercising more and eating healthier and still, I keep gaining. I haven’t really changed anything in my lifestyle or diet for the worse since then so I was wondering if this new massive weight gain could possibly be related to the nuvaring. I’ve gotten checkups since then and am healthy everywhere else so I really don’t know what else this could be. CAN hbc make you gain weight four months after you’ve already started taking it? Or do I need to keep racking my brain as to what else this could possibly be? If it IS the nuvaring, should I go off it? Is there any other hbc that doesn’t cause such a huge weight gain? At 5’2, I really can’t handle being this size and feeling so powerless against it and I really can’t afford any more weight on my frame. Has anyone else ever gained so much so long after taking hbc? And would anyone have any tips on weight loss while on stubborn birth control? I’d appreciate anything, thanks!

Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 13 comments